PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 89 | 2 | 123-161
Tytuł artykułu

Hankel determinants for the Fibonacci word and Padé approximation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
89
Numer
2
Strony
123-161
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-03-23
poprawiono
1998-10-29
Twórcy
autor
  • Department of Mathematics, Osaka City University, Osaka, 558-8585 Japan
  • Faculty of General Education, International Junior College, Ekoda 4-5-1, Nakano-ku, Tokyo, 165 Japan
autor
  • Department of Applied Mathematics, Tsinghua University, Beijing 430072, P. R. China
Bibliografia
  • [1] J.-P. Allouche, J. Peyrière, Z.-X. Wen and Z.-Y. Wen, Some properties of the Hankel determinants associated with the Morse sequence, Ann. Inst. Fourier (Grenoble) 48 (1998), 1-27.
  • [2] E. M. Nikishin and V. N. Sorokin, Rational Approximations and Orthogonality, Nauka, Moscow, 1988 (in Russian); English transl.: Transl. Math. Monographs 92, Amer. Math. Soc., Providence, R.I., 1991.
  • [3] J. Tamura, A class of transcendental numbers having explicit g-adic and Jacobi-Perron expansions of arbitrary dimension, Acta Arith. 71 (1995), 301-329.
  • [4] J. Tamura, Padé approximation for infinite words generated by certain substitutions, and Hankel determinants, in: Number Theory and Its Applications, K. Győry and S. Kanemitsu (eds.), Kluwer Academic Publishers, to appear.
  • [5] Z.-X. Wen and Z.-Y. Wen, Some properties of the singular words of the Fibonacci word, European J. Combin. 15 (1994), 587-598.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav89i2p123bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.